Mark Pinsky headshot

Mark Pinsky



Research interests

  • Dynamics
  • Control and Estimation of Nonlinear Systems
  • Stability and Bifurcation Theory
  • Asymptotic Methods
  • Nonlinear Resonances
  • Nonlinear Observers
  • Control of PDE
  • Time Serious

Courses Taught

  • Differential Equations
  • Calculus 1, 2 and 3
  • Linear Algebra 1 and 2
  • Probability and Statistics
  • Numerical Analysis
  • PDE
  • Nonlinear Dynamics 1 and 2
  • Various graduate level independent study courses


Selected publications

  • Basin M.V. and Pinsky M.A. Stability impulse control of faulted nonlinear systems. IEEE Transactions on Automatic Control, 43, No. 11, 1998, pp.1604-1608.
  • Zevin A.A. and Pinsky M.A., Monotonicity Criteria for Energy- Period Function in Planar Hamiltonian Systems, J.of Nonlinearity, December, 14, n.6, 2001, pp.1425-1432.
  • Zevin A.A.and Pinsky M.A., Stability Criteria for Linear Systems with Partly Uncertain Periodic Coefficients. SIAM J. on Control and Opt. 42, N4, 2003, pp.1185-1197.
  • Zevin A.A. and Pinsky M.A., New approach to the Lur'e problem in the theory of absolute stabilit, SIAM J. on Contr. and Optimiz., 42, N 5, 2003, 1895-1904.
  • Zevin A.A. and Pinsky M.A., Exponential Stability and Solutions bounds for systems with bounded nonlinearities, IEEE Transactions on Automatic Control. 48, N 10. 2003
  • Zevin A.A. and Pinsky M. A., Delay Independent Stability Conditions for time-varying nonlinear uncertain systems. IEEE Trans. On Autom. Control. 51, pp.1482-1486, 2006
  • Zevin A. A. and Pinsky M. A., General Solution of Stability Problem for Plane Linear Switched Systems and Differential Inclusions, IEEE Tr. on Automatic Control, V.53 pp.2149-2153; 2008
  • A. A. Zevin and M. A. Pinsky, Sharp Bounds for Lyapunov Exponents and Stability Conditions for Uncertain Systems With Delays. IEEE Tr. on Automatic Control, 55 . Page(s): 1249 – 1253, 2010
  • A. A. Zevin and M. A. Pinsky, Optimal Exponential Feedback Stabilization of Planar Systems, 2011, J. of Automatica, v. 47, pp. 956-961, 2011
  • M.A. Pinsky and S. Koblik, “Solution bounds, Stability and Estimation of Trapping/Stability Regions of Some Nonlinear Time-Varying Systems” J. Mathematical Problems in Engineering, 2020, Article ID 5128430, 16 pages.
  • M. A. Pinsky, Successive estimations of bilateral bounds and trapping/stability regions of solution to some nonlinear nonautonomous systems. Nonlinear Dyn 103, 517-539 (2021).
  • M. A. Pinsky, Stability and Boundedness of Solutions to Some Multidimensional Nonautonomous Nonlinear Systems. J. Mathematical Problems in Engineering (2022). Article ID 5098677, 19 pages.
  • M.A. Pinsky, Optimal Dichotomy of Temporal Scales and Boundedness/ Stability of Some Multidimensional Time – Varying Nonlinear Systems. J. Mathematics of Control, Systems and Signals, 35, 125-158 (2023) DOI:10.1007/s00498-022-00334-1